# SDR ZZDA2011405

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY ESCAPE PATH LIGHT OUT AT SEAT 2B.  RELAMPED TRACK LIGHT AT SEAT 2B, OPS CHECK OK REF MM 33-50.
